... lower abdomen cramps.Could this be from the Mirena?I have not had period since 3 monhs after receiving Mirena.Do I need to see a doctor?
Yes, you should see your gynecologist. Mirena can cause a higher risk for ectopic pregnancies (tubal pregnancy) and also PID or pelvic inflammatory disease. Both of these can present with lower abdominal pain. I'm not saying this is what is going on for sure but you do need to be evaluated by your Dr. Sudden onset of pain like this could be a signal that something is not right.
- Mirena Information for Consumers
- Mirena Information for Healthcare Professionals (includes dosage details)
- Side Effects of Mirena (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 12 Jun 2011 • 1 answer
Posted 3 Feb 2015 • 1 answer
I have had mirena for almost three years now. All my periods stopped. almost 6 months ago. But now I
Posted 8 Apr 2015 • 1 answer
Posted 19 Feb 2017 • 0 answers
Posted 22 Mar 2017 • 0 answers